# SDR SWAA2022011850280

- Difficulty date: December 4, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FW CARGO R-26 STRINGER TO FRAME BS 540.  CLEANED AREA AT FWD CARGO R-26 STRINGER TO FRAME BS 540. FOUND WITH CRACK. IAW SRM 53-00-03-1A-1.  REMOVED CORROSION AT STR. 26R; BS 540, ORIGINAL MAT.: 0.040'; MAT. REMOVED 0.035'; REMAINING MAT 0.005',  FOUND OUT OF LIMITS IAW SRM 51-10-02-0G-0; & 53-00-03-1A-1, TABLE 101.  REMOVED FAIRING ANGLE SUPPORT TO GET ACCESS AT FWD CARGO R-26 STG STA 540 REPAIR AS PER SRM 51-40-02-OG-O.   REMOVED FASTENERS COMMON TO REPAIR AT STRG. 26R BETWEEN BS 540 & 500D IAW SRM 51-40-02-0G-0.   ACCOMPLISHED REPAIR AT S-26R; BS. 540; AS PER EA:21-153-03792-WIP1.
